# SDR 2010F00039

- Difficulty date: February 8, 2010
- Submitted: February 12, 2010
- Operation: General aviation
- Aircraft: N539VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Engine: Pwa JT15D5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector
- Component: Connector
- Component part number: 99120364
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

RT ENG FIRE WARNING ANNUNCIATOR ILLUMINATED IN FLIGHT. CREW DISCHARGED BOTH FIRE EXTINGUISHER BOTTLES TO THE RT ENG.  THE LIGHT REMAINED ON.  THE CREW SHUTDOWN THE RT ENG AND LANDED.  TECHS AT THE SERVICE CENTER INSPECTED THE ACFT.  THEY DETERMINED THERE WAS NO FIRE OR BLEED AIR LEAK. THE CAUSE OF THE FALSE FIRE WARNING LIGHT WAS DETERMINED TO BE A LOOSE WIRE IN WIRE CONNECTOR P122.  P122 WAS REPLACED. BOTH FIRE EXTINGUISHER BOTTLES WERE REPLACED. A FUNCTIONAL CHECK OF THE FIRE WARNING SYS WAS SATISFACTORY. ACFT APPROVED FOR RETURN TO SERVICE.
